Hi, I'm 16 years old and had sex for the first time 7 days ago. I took Plan B One Step the next morning and have been experiencing the side effects such as slight nausea, tiredness, and it also cause a lot of mood swings because of the hormones. I have white milky like discharge and I am not sure if that's a sign of pregnancy (read that online) or if that can be another side effect from the pill. My expected date to start my menstrual cycle is in about 2 or 3 days but I'm extremely anxious.
All the symptoms you mention are caused by the Plan B. It's too early to be getting pregnancy symptoms.
Your period may also be late, because of the Plan B. It delays ovulation, until the sperm leaves your body. This means it often also pushes back your period.
Most women ovulate around the middle of their cycle (day 1 of your cycle is the 1st day of your period). So ovulation (the day when you release your eggs) is somewhere around day 14, but not exactly.
If you were already ovulating at the time of sex, then Plan B may not be able to help you.
Some believe that Plan B works in other ways, but this is not supported on the Manufacturer's website.
If you google natural family planning, you can learn how to monitor your body's signs, to tell exactly when you are fertile.
How did it go for you? I'm pretty much in the same boat. Bf and I slipped up and something told me I needed to be extra careful so we picked up plan b the next day. That was four days ago and I'm super dizzy. Way dizzy. I've taken this before and I just felt like I had the flu for a couple days then nothing but not this time. So just wondering. How did it turn out for you?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Nov 2018 • 16 answers
Updated 5 Sep 2017 • 1 answer
Updated 27 Mar 2015 • 2 answers
Updated 26 Aug 2015 • 1 answer
Updated 27 Jan 2018 • 1 answer